# SDR F3LA200200198

- Difficulty date: July 24, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 32,010 hours, 25,705 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1689L50701
- Part serial: 0001462
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  ON CLIMBOUT, THE FLIGHT CREW REPORTED THE ONLY MODE CONTROL WAS N1.  NO AUTO-PILOT, NO AUTO THROTTLE OR MODE CONTROL.  MAINTENANCE REMOVED AND REPLACED AIR DATA COMPUTER, FMCS AND OPERATIONS CHECK WAS NORMAL.
